Forced convective Jeffrey nanofluid flow over a stretching sheet with periodic magnetic field and thermal radiation effects

Biswas, P, Arifuzzaman, S, Khan, M and Ahmmed, S 2018, 'Forced convective Jeffrey nanofluid flow over a stretching sheet with periodic magnetic field and thermal radiation effects', AIP Conference Proceedings, vol. 1980, pp. 1-9.


Document type: Journal Article
Collection: Journal Articles

Title Forced convective Jeffrey nanofluid flow over a stretching sheet with periodic magnetic field and thermal radiation effects
Author(s) Biswas, P
Arifuzzaman, S
Khan, M
Ahmmed, S
Year 2018
Journal name AIP Conference Proceedings
Volume number 1980
Start page 1
End page 9
Total pages 9
Publisher A I P Publishing LLC
Abstract The unsteady 2D MHD laminar forced convection and an electrically conducting Jeffrey fluid flow with nano-particles through a vertical stretching sheet with thermal radiation have been analyzed. A well-known boundary layer approximation is introduced establishing the flow model. The governing partial differential equations of the model have been transformed into a set of nonlinear ordinary differential equations. The non-similar technique has been used by transferring equations. Explicit finite difference technique has been adopted to obtain the solutions of the set of nonlinear coupled equations. Compaq Visual Fortran 6.6a has been used to solve the coupled nonlinear equations. The stability and convergence analysis has been applied to optimize the system parameter and the accuracy of the system. The velocity, temperature and concentration profiles have been investigated for the magnetic parameter (M) and thermal radiation (R). Streamlines and Isotherm lines are also investigated respectively for the parameter M and R. Furthermore, the effect of system parameters on skin friction coefficient (Cfx) and Nusselt number (Nu) is also investigated. Finally, the present results are compared with the previous results and the good approximation is obtained.
Subject Computational Fluid Dynamics
DOI - identifier 10.1063/1.5044339
Copyright notice © 2018 Author(s).
ISSN 0094-243X
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Altmetric details:
Access Statistics: 4 Abstract Views  -  Detailed Statistics
Created: Fri, 05 Jul 2019, 12:33:00 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us